# SDR MZZA9519

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transm
- Part number: ST042
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KHH - FLT 994 - L/P 7916155 - AFTER TAKEOFF, NR 1 ENGINE OIL PRESSURE WAS ABOVE RED LINE.  WHEN THROTTLE RETARDED, OIL PRESSURE DECREASED.  FLIGHT CREW REDUCED POWER AND AIR RETURNED TO KHH.  MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE RELIEF VALVE AND OIL RPESSURE TRANSMITTER PER MM 79-32-1 AND ENGINE GROUND RUN, OPERATIONAL CHECK WAS NORMAL.  (X)
